# SDR AALA201708149002

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 77,363 hours, 11,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HAD DIFFICULTY ARMING 2R DOOR.  REMOVED DEBRIS FROM DOOR SLIDE TRACK.
